Stevens-Johnson Syndrome/Toxic Epidermal Necrolysis
This is the condition that led to Sean passing away, due to the complications it caused. It is an aggressive over-reaction of your immune system, in response to medication. SJS-TEN caused Sean to develop large blisters all over his body, in addition to other, more graphic symptoms. His compromised immune system made him especially susceptible to infection, specifically MRSA, which entered his bloodstream, and caused his organs to fail. This is not a condition to be taken lightly. It started out like measles, and by the time he was diagnosed, it was too late.
You need to be your child's biggest advocate, if they are unable to speak for themselves. Educate yourselves, and do not be afraid to ask questions. That is not to say that you should assert your opinion as correct, above that of the doctor, but understanding treatment options and any potential risks inherent in them will help you, and your child to have some much needed peace of mind, in your time of need.